# SDR CALA0001350

- Difficulty date: August 30, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO FLOOR PANEL CORRODED AT FS 1211 - 1231.  THE FLOOR PANEL WAS REPLACED IAW SRM 53-24-0, FIGURE 11A, 51-10-2, AND 51-60-0, PAGE 5.
